# SDR SWAA2021070177821

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380-400 Rbl42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS380 TO BS400 ON RBL 42 AT FWD GALLEY AREA (1 EA) ; 2021-255218 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] TOOL USED: CALIPER P/N 500-197-30 S/N A18135101 CAL DUE DATE 04 JUL 21.; [03] REPLACED ANGLE -SOPPORT AND FASTENERS LOC BTW BS 380 TO BS 400 AND RBL 42 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 TEM 9 AND DRAWING #143A5400 REV '-'; [04] REPLACED ANGLE -SOPPORT AND FASTENERS LOC BTW BS 380 TO BS 400 AND RBL 42 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 TEM 9 AND DRAWING #143A5400 REV - RII
